MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542912 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: deflation manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision surgery with implantation of a 275/300cc mentor siltex contour profile moderate saline breast implant prosthesis.Post-operatively, the patient was diagnosed with a deflated left breast implant during a physical exam with a medical professional.As a result, the patient underwent bilateral removal and replacement with 275cc mentor smooth round moderate profile saline breast implants on (b)(6) 2025.
Additional Manufacturer Narrative
On july 28, 2025, the mentor analysis lab received the suspect medical device for evaluation.On august 26, 2025, mentor completed an evaluation on the returned device.Device evaluation: mentor then conducted visual inspection and microscopic examination of the device.Visual analysis of the returned device determined that the breast implant was found to be deflated.Rent a, measuring approximately 1.0 cm, on posterior view.Rent b, measuring approximately 1.5 cm, on anterior view.Microscopic examination was performed on the edges of the rupture of both tears (a & b), and parallel striations were found in an area of the tears (a & b).Both striations measuring approximately 0.2 cm.Parallel striations are consistent with markings made by a sharp object perforating the implant shell.The cause of the rents a & b in the remaining area of the tears could not be identified.Manufacturer¿s reference number: (b)(4).